# SDR SWIA200515178

- Difficulty date: June 20, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 3,734 hours, 3,286 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT RUDDER PEDALS BIND WHEN DOING FLIGHT CONTROL CHECK.  REPLACED UPPER AND LOWER BEARING HOUSING WITH NEW BEARINGS FOR THE LT FORWARD RUDDER PIVOT ASSY, AMM 27-21-05.  OPERATIONAL CHECK GOOD.
